Have you increased your Tramadol dosage amount without receiving approval from your doctor?
Have you experienced extreme side effects such as skin rashes, hallucinations, seizures, loss of coordination or fainting since you began using tramadol?
Have you experienced strained relationships since you started taking tramadol?
Have you experienced significant withdrawal symptoms any time you stopped taking tramadol for an extended period of time?
Have you taken any other substances in combination with tramadol?
Have you suffered from financial strain due to always needing to have tramadol?
Have you worried about running out of your prescribed amount of tramadol?
Have you contacted more than one doctor in an attempt to gain multiple prescriptions to tramadol?
Have you neglected any responsibilities at home or work since you started using tramadol?
Has your tramadol use resulted in you becoming more secluded or distant from friends or family members?
Have you taken tramadol for any reason other than pain relief?
Have you felt guilt or shame about the amount of tramadol you take?
Time is Up!